That's opened my eyes and given me something to think about.
I hadn't really thought about recurrence, I was just thinking 2% that's a bit pants.
Thank you, you've kind of opened my eyes. It all feels like a bit of a gamble - there are no certainties but I do know I would like to be around for a long time yet - I am 51. I was 50 when diagnosed on my first mammogram.
I am so sorry about your Mets Moijan, thank you for being brave and honest. Is there any information out there on the risk of recurrence?
Take care Ladies and Thank you xo
Yes, Lizzie, I agree with Ann,
remember that once bc returns it is usually incurable........they don't tell everyone that and it's an important consideration which concentrates the mind.......
I was on Letrozole but stopped too soon and got the bc back. In your case, I would very carefully weigh up the benefits versus the opposite, regarding stopping tamoxifen. Frankly it isn't fun at all having mets and if given the chance to relive my life, I would have stayed on letrozole!
try and get some clarity from the onc....but give tamoxifen a fair go...your onc might have a drug supplement which he thinks could help you.
very best of luck,
With stats it sort of depends how you look at it. My Predict score gives a 1% benefit, which did make me question why I was on it, however, I have also read that tamoxifen can reduce the recurrence risk by up to 50%, as even low grade er+ bcs can have a higher chance of recurrence into the long term, whereas Predict only looks at 5 & 10 year survival, but not recurrence within these time frames.
As ever, the whole thing is a bit of a minefield & obviously, you’ll make the best decision for you, good luck with it all.
It can take a few months for your body to get used to Tamoxifen, I cetainly felt odd in the early days but it did settle, I also took an antidepressant with mine on my doctors recommendation to help with side effects And they did stop the flushes but Weight gain was a problem and just generally feeling sluggish and tired and just not myself .
My biggest issue after being on it for over two years was how it affected my joints , especially my knees and I had got to the point where I was struggling to walk and am now on a break from it while I try and get some mobility back , the biggest thing I've noticed is my energy has improved and I've shaken off that sluggish feeling although still battling with losing the weight 🙈
I would say give it some time and see if it see if you feel any better, most of us have had some problem or another with it and some like myself have had to stop , just know that your not alone with this! Xx Jo
I've been taking Tamoxifen for almost a month and feel a bit all over the place.
So far I've got a persistent metallic taste in my mouth, have had some problems with the lady bits and feel exhausted and just not with it. I'm feeling quite low but don't want to burden my other half - he gas some idea and is very supportive but I just feel like I should be over this now and getting back to normal.
I've also piled on the weight which is not helping but struggling to find any get up and go.
I'm really sorry to post so negatively on here - I'm usually very positive. Any tips or advice would be gratefully received.xo